| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a paclitaxel set leaked from where the drip chamber connects to the tubing.The device was used with paclitaxel during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The user facility submitted medwatch mw5109263 for this event.Device manufacturer address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed which observed a red arrow indicating the point of the leak between the drip chamber and the tubing.The reported condition is not clearly observed via the provided photograph and due to the nature of the returned sample no additional testing could be performed.Therefore, the reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.